# SDR UIEA2025022100158

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Hose
- Part number: AS4804020172A
- Condition: Broken
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL HOSES OF SMOKE DETECTOR BROKEN ON CEILING OF MAIN DECK CARGO.( HOSES OF SMOKE DETECTOR ON CEILING OF MAIN DECK CARGO WERE REPLACED IAW AMM 26-19-01-400-801. NO FURTHER DEFECTS NOTED. )
